MathSciNet Relay Station
MathSciNet bibliographic data
MR2574914 (2011b:46017) 46A80 (26A45 26E25 47H30)
Chistyakov, Vyacheslav V. Modular metric spaces. II. Application to superposition operators. Nonlinear Anal. 72 (2010), no. 1, 15–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement